# SDR UPS00833874

- Difficulty date: September 6, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE AFT CARGO COMPT STA 1160 - 1220 L35L - L36 AREA FRAME UPPER SURFACE HAS CORROSION SEVERAL PLACES.  REMOVED CORR IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 5 3-2-0.  GEN AND RECD RFTS N798UP REO G07632.  FAB DOUBLER AND FILLER IAW REO G07632.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D.
